# SDR ASAA2014092309213

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 50,765 hours, 22,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER EXIT LIGHT LENS CRACKED.  ACFT GROUNDED.  REPLACED THE LIGHT ASSY  AND OPS NORMAL, IAW MM 33-51-01.
